Tag Archives: Coated

Extra Strength Percogesic enhanced pain relief -Acetaminophen 500 mg, Diphenhydramine 12.5 mg – Fast Acting Coated Caplets, 60 Count. Aspirin Free. Pain Reliever, Fever Reducer, Antihistamine

Percogesic provides enhanced pain relief with pharmacist recommended ingredients. Percogesic is available in Original, Extra Strength and Backache Relief. Try percogesic for the temporary relief of all of your common aches and pains. Active Ingredients: Acetaminophen 500mg, Diphendyramine HCLl12.5MG Pharmacist recommended Fast Acting Easy-to-swallow coated tablets Take 2 caplets every 6 hours while symptoms persist;… Read More »

Nature’s Bounty Vitamin B-12, 1000 mcg, 200 Coated Tablets, Vitamin Supplement, Supports Energy Metabolism, Heart Health, and Nervous System Health(1)

Vitamin B-12, also known as Cyanocobalamin, is primarily obtained from animal sources but is not found in vegetables in any significant amount – making these vegetarian-friendly tablets a real find! This is essential vitamin plays a role in many important health areas including aiding in the conversion of food into energy and nervous system health.*… Read More »

Percogesic Aspirin-Free Pain Reliever/Fever Reducer, Original, Easy to Swallow Coated Tablets, 90 coated tablets (Pack of 2)

For enhanced relief of pain. Acetaminophen. Pharmacist recommended. Original strength aspirin-Free pain reliever Antipyretic – fever reducer Temporary relieves minor aches and pains due to arthritis Painmuscular aches, toothache, and premenstrual and menstrual cramps

Advil (300 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can… Read More »